MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number 900MR810
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint 900mr810 adult heated wall reusable breathing circuit is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in taiwan reported, via a fisher & paykel healthcare (f&p) field representative, that a 900mr810 adult heated wall reusable breathing circuit was damaged.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint 900mr810 adult heated wall reusable breathing circuit was received at fisher & paykel healthcare (f&p) new zealand, where visual inspection and performance testing were carried out.Results: performance testing of the device could not replicate the reported malfunction and the device was working as intended.Conclusion: we are unable to determine the cause of the reported fault as there was no fault found with the returned device.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested prior to being released for distribution.Any circuits that fail are rejected.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as cracks, tears, or damage" "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient" "do not cover the circuit with materials such as blankets, towels or bed linen" "disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage" corrections: d4.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare.Section d2a: common device name updated to breathing circuit.Section d4: expiration date added.Section d4: udi details updated.Section g1: contact person updated to (b)(6).Section h5: labeled for single use updated to no.Method: the complaint (b)(4) adult heated wall reusable breathing circuit was received at fisher & paykel healthcare (f&p) new zealand, where visual inspection and performance testing were carried out.Results: performance testing of the device could not replicate the reported malfunction and the device was working as intended.Conclusion: we are unable to determine the cause of the reported fault as there was no fault found with the returned device.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested prior to being released for distribution.Any circuits that fail are rejected.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: -"inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as cracks, tears, or damage" -"perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient" -"do not cover the circuit with materials such as blankets, towels or bed linen" -"disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key18371585
Report Number9611451-2023-01219
Device Sequence Number12690455
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public(01)09420012432247(10)2102567322(11)230330(17)280330
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2102567322
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/12/2024
01/12/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/08/2024
09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown